# SDR CALA2025070106116

- Difficulty date: June 29, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 112,808 hours, 14,617 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DR 3L SLIDE GAUGE IN RED INSPECTED DR ASSIST SLIDE BOTTLE GAUGE. ARM IS STILL LOCATED IN GREEN
